# SDR SWAA2022120773460

- Difficulty date: November 19, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: None
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 92.70 FRONT SPAR UPPER FLANGE AT RT HORIZONTAL STABILIZER.   PERFORMED EDDY CURRENT INSPECTION ON DAMAGE AREA REPORT IAW NDT MANUAL 51-00-00, PART 6 PROCEDURE 23.  CRACK INDICATION NOT FOUND LOCATED AT HSS 92.70 FRONT SPAR UPPER FLANGE.
